Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Why do I have a burning sensation in my back upto my spine?

Kidney left side hurting daily headach sometimes an burning in lower back up my spin help me Hello Dr. My last Bp was 150/100 my age is 36 i am female 5.2 weight 195 unable to sleep on my left side I thinking my Kidney on left side might be in trouble last year I was told of high blood pressure never been treated due to wanted work out an get it down with pills now i think it was a mistake it has gone down but in pain every day all day my lower left side hurts. My mom an sister have it as well HBP an my grand mother past 10 years ago of colon cancer . 12 years ago I feel down so stairs an hv shooting pain in my left foot an leg all the way up an was told my 8th an 9th bones hv small scaring an that s why I hv pain in my leg an foot like spams. What could be wrong with my side or Kidney? Why do I have a burning in my back up my spin?
Asked On : Sat, 16 Apr 2011
Answers:  2 Views:  200
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
please take your BP medicine regularly after that report back your present BP also go for a ultra sound of KUB and blood for HB/SUGAR ( F and PP )
it will help to evaluate ur problem further
Answered: Sat, 16 Apr 2011
ENT Specialist Dr. Puneet Maheshwari's  Response
thanx for helath care magic
record your bp regularly and consult the nephrologist soon ..and u must have urea,cretenine,kub,usg abdomen and pelvis...urine examination should also be done
so plz consult some nephrologist
Answered: Sat, 16 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor